I am trying to get off 10mg. I have tried before experiencing confusion, dizziness and above all confusion and foggy brain. I am trying again. Have cut tabs for a 5mg dosage. Already staring the confusion and foggy brain. Need to stay focused at work. Any suggestion would be appreciated.
Tonil777; NO YOU CAN NOT JUST STOP THIS MEDICATION.. BUT IT IS GOING TO TAKE A WHILE YOU NEED TO TAPER THIS DOWN EVEN SLOWLY IF YOU NOTICE IT ON THE 5MG WHAT YOU SHOULD TRY MY FRIEND IS BREAK THE 10MG WHERE YOU HAVE 5MG THEN THE OTHER 1/2 TABLET BREAK IT AND IT WELL BE 2.5MG SO YOU TAKE THE 3/4 TABLET WHICH IS 1/2 OF A FULL TABLET AND 1/2 OF A 1/2 TAB AND THAT WELL BE 7.5MG SO YOU ARE ONLY DROPING 2.5MG AND KEEP IT THERE FOR ABOUT 2 WEEKS THEN DROP IT BACK TO THE 5MG WHICH IS 1/2 LIKE YOU HAVE NOW.AND DO THAT FOR A COUPLE OF WEEK THEN GOT TO JUST 1/2 OF THE 5MG WHICH IS 2.5MG UNTIL ALL GONE. WRITE THIS ALL DOWN SO YOU HAVE A GOOD RECORD. AND NEVER BREAK MORE THAN ONE TABLET AT A TIME SO YOU MAKE UP FOR TABLETS THAT MAY CHIP UP. AND IT HELPS TO DRINK PLENTY OF JUICE OR WATER. HOPE THIS WELL HELP YOU BUDDY.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2015 • 2 answers
Posted 22 Mar 2016 • 2 answers
Posted 12 Sep 2017 • 0 answers
Posted 19 Nov 2017 • 1 answer
Posted 23 Mar 2018 • 1 answer